Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/479
Title: A polynomial-time algorithm for the paired-domination problem on permutation graphs
Authors: Cheng, TCE 
Kang, L
Shan, E
Keywords: Algorithm
Permutation graph
Paired-domination
Issue Date: 28-Jan-2009
Publisher: Elsevier
Source: Discrete applied mathematics, Jan. 2009, v. 157, no. 2, p. 262-271 How to cite?
Journal: Discrete applied mathematics 
Abstract: A set S of vertices in a graph H=(V,E) with no isolated vertices is a paired-dominating set of H if every vertex of H is adjacent to at least one vertex in S and if the subgraph induced by S contains a perfect matching. Let G be a permutation graph and π be its corresponding permutation. In this paper we present an O(mn) time algorithm for finding a minimum cardinality paired-dominating set for a permutation graph G with n vertices and m edges.
URI: http://hdl.handle.net/10397/479
ISSN: 0166-218X
DOI: 10.1016/j.dam.2008.02.015
Rights: Discrete Applied Mathematics © 2008 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
paired-domination in permutation of graphs 4.pdfPre-published version244.76 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
0
Last month
0
Citations as of May 2, 2016

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
0
Citations as of Apr 30, 2016

Page view(s)

371
Last Week
0
Last month
Checked on May 1, 2016

Download(s)

410
Checked on May 1, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.